MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV OPEN-IRRIGATED; INTELLANAV OI

BOSTON SCIENTIFIC CORPORATION INTELLANAV OPEN-IRRIGATED; INTELLANAV OI
Model Number M004R9620K20
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 08/06/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Same case as 2134265-2018-60443.It was reported a pericardial effusion and possible perforation occurred.An intellamap orion mapping catheter and an intellanav oi ablation catheter were selected for use during an atrial fibrillation and atrial flutter redo ablation procedure.After the left atrial map was completed, the orion was left in the left atrium.An intellanav oi was placed into the left atrium using a zurpaz sheath.At that time, the patient's blood pressure dropped considerably.Echocardiography was called; there was fluid in the pericardial space.The catheters and sheaths were removed from the left atrium due to pericardial effusion.A significant amount of blood was drained from the pericardial space and the patient was sent to the operating room due to bleeding and for possible surgery.It was determined the bleeding into the pericardial space fixed itself.The rest of the bleeding was due to the drain that was placed hitting the liver.The patient was expected to fully recover.There had not been any device issues during the procedure.The physician suspected a possible perforation while mapping in the left atrium with the orion; however, he wasn't sure.

Brand Name
INTELLANAV OPEN-IRRIGATED
Common Device Name
INTELLANAV OI
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
dc a330,
saint paul MN 55112
MDR Report Key7842539
Report Number2134265-2018-60442
Device Sequence Number19167155
Product Code OAD
UDI-Device Identifier08714729937449
UDI-Public08714729937449
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150005/S005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/13/2021
Device Model NumberM004R9620K20
Device Catalogue Number87045
Device Lot Number0021861312
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2018
Initial Report FDA Received Date09/04/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;